mental_skillness

255d

I'm going to jump right in with the issue that's bugging me the most right now...how do you control or mitigate weight gain associated with your bipolar meds? Specifically abilify seems to be my biggest culprit. Ty!

Bipolar disorder with psychotic features

View all
  • avacadotoast420

    248d

    I honestly have no clue how to fight that, I've been on abilify for a while and have gained a lot of weight. I think it's unavoidable. But I'd rather be slightly chubby and relatively stable than skinny and completely miserable.

  • punk99

    244d

    hi new here and trying to get involved— this hasn’t stuck for me yet so please just know I’m not speaking from a place of “I did this and it worked” but I think active exercise routine in conjunction with meds is really healthy. Again I haven’t found a right balance of it for me but it’s my goal

  • chikienuggie

    242d

    Oh hi! I know this one. I was on abilify for about a year and it numbed my emotions and I hated the weight gain. I managed to stabilize it and myself by switching off of it with help. It was kind of crazy and scary but I had to switch all my meds around in about a week to get rid of it. But no more chronic weight gain was really worth it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.